MAUDE Adverse Event Report: BD (SUZHOU) UNSPECIFIED BD INTIMA II; INTRAVASCULAR CATHETER

BD (SUZHOU) UNSPECIFIED BD INTIMA II; INTRAVASCULAR CATHETER
Model Number 309644
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.  the lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.".
 
Event or Problem Description
It was reported that an unspecified bd intima ii leaked during use.The following was reported by the initial reporter: "the patient was treated in the hospital because of abnormal uterine bleeding.During the treatment, an indwelling needle was used for the patient.During the normal indwelling period, the fluid was leaked, so the needle was replaced.".

Brand Name
UNSPECIFIED BD INTIMA II
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou
MDR Report Key12045867
Report Number3006948883-2021-00701
Device Sequence Number11804483
Product Code FOZ
UDI-Device Identifier30382903096443
UDI-Public30382903096443
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number309644
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1